# SDR GTIA2023062937296

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 47,321 hours, 21,691 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Green Hyd
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HYD GREEN ENG 1PUMP LO PR   GREEN SYS LO PR   ( GRAVITY GEAR EXTENTION ACCOMPLISHED)-FOUND BAD O-RING (3) ON #1 ENG GREEN HYD. PUMP DELIVERY CHECK VALVE (1050GM).  INSTALLED NEW ORING IAW AMM 29-11-36-400-007-A.  FOUND LOOSE LINE AT #1 ENG CASE DRAIN CK VALVE ( 1041GM).  RETORQUED  IAW AMM 29-11-00710-001-A.  NO FURTHER LEAKS FOUND DURING OPS CKS.  A/C OK FOR SERVICE.
